# SDR CA000516019

- Difficulty date: April 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Gulstm G159
- Aircraft time: 16,305 hours
- Engine: Rroyce DART5298X
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: 159CM102191
- Condition: Corroded
- Location: Aileron
- Part time: 16,089 hours
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) X-RAY INSPECTION OF AILERON PUSH ROD REVEALED SEVERE INTERNAL CORROSION.
